Indian Journal of Dermatology
E-IJD CASE REPORT
Year
: 2016  |  Volume : 61  |  Issue : 2  |  Page : 235-

Lamotrigine-induced hypersensitivity syndrome with histologic features of cd30+ lymphoma


Farid Stephan1, Roger Haber1, Elio Kechichian1, Francois Kamar2 
1 Department of Dermatology, Hotel-Dieu de France University Hospital, Beirut, Lebanon
2 Department of Oncology, Bellevue Medical Center, Beirut, Lebanon

Correspondence Address:
Elio Kechichian
Hotel-Dieu de France University Hospital, Alfred Naccache St., Achrafieh, Beirut
Lebanon

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome or drug-induced hypersensitivity syndrome (DIHS) is a severe adverse drug reaction. It can present with clinical, paraclinical, and histological findings mimicking skin and/or systemic lymphomas. We report the first case of a lamotrigine-induced DRESS with histologic features of a cutaneous CD30+ lymphoma. The patient responded well to a tapering course of oral steroids. This case highlights the atypical presentation of a lamotrigine-induced DRESS/DIHS in the presence of a cutaneous and a lymph node CD30 + lymphocytic infiltrate mimicking systemic lymphoma. Pathologists and clinicians must be aware of this “lymphomatous” presentation of drug reactions.


How to cite this article:
Stephan F, Haber R, Kechichian E, Kamar F. Lamotrigine-induced hypersensitivity syndrome with histologic features of cd30+ lymphoma.Indian J Dermatol 2016;61:235-235


How to cite this URL:
Stephan F, Haber R, Kechichian E, Kamar F. Lamotrigine-induced hypersensitivity syndrome with histologic features of cd30+ lymphoma. Indian J Dermatol [serial online] 2016 [cited 2021 Nov 28 ];61:235-235
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2016;volume=61;issue=2;spage=235;epage=235;aulast=Stephan;type=0